MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging mandatory maintenance to be carried out.There was no serious patient harm or injury that occurred or was reported.During the evaluation of the device at third-party service center, ventilator inoperative error codes were found in the ventilator's downloaded error log.Evt_mach_flow_drift_high means the machine flow sensor drift above the specification (>0.2lpm) and evt_tpy_held_in_bm means the therapy cpu is still running in boot monitor software.The device evaluation does not identify any specific component malfunction that would need to be replaced to resolve the reported error codes.Necessary parts were replaced to fulfill preventive maintenance, and the device passed all testing.Additionally, unrelated to the ventilator inoperative error codes, during the evaluation of the device at third-party service center, error codes related to the motor drive and motor flux measurement were noted.Evt_drv8301_octw_active_low means the motor driver ic has detected an over-current or over-temperature condition.Evt_motor_flux_magnitude_runtime means the motor flux measurement is either too high or too low when the motor is in the run state.Blower assembly needs replacement to address these issues.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24484371
Report Number2518422-2026-007308
Device Sequence Number12012785
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown